Addiction: Substance Abuse Community
can you mix clonidin and vicodin
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

can you mix clonidin and vicodin

I cant believe im on here doing this, but here goes. Looks like i created a habit for pain killers.
Got some Clonidin. Took some last night, and this afternoon around 1 pm.
Havin withdrawl (withdrawal) symptoms big time. It helps, but not nearly enough.
Bout to take some Victors to try to wain off.
Bad idea to mix the two?

I know i got to stop, but this week i have some important things to do and cannot look like im DT'ing in front of these important people
Related Discussions
15 Comments Post a Comment
Blank
917815_tn?1377501854
YES, u can stop your heart by mixing the two!!!!!!!!! Dont do it!!!!!!
Blank
983679_tn?1276836936
u should not only for the reason that everyday forward puts another day between you and your addiction so i say you keep moving forward, you can not expect to not have any w/ds, and you and you can not use every time you start to have them or you are never going to be clean, theres no magic pill thats going to take your w/ds away, and if you pick up a pill everytime w/ds get rough you are never going to get clean..         .taking pills=not clean....you can do it, just dont give in
Blank
917815_tn?1377501854
u mentioned u have important things to do, and sorry to be harsh, u can't do them if u end up in the ER room on life support. nothing is more important than ure health...dont mix the 2 (u meant clonodine right?)...it slows down ure hrt beat...not a good mix
Blank
983679_tn?1276836936
theres never a perfect time to stop, but theres plenty of reasons to do so....i see that you are already justifying your using....looking bad in front of people, just feeling to rough, these are excuses to use. We could all come up with plenty of those but its doing no one any good, you have to w/d sometime. I work in a nursing home, 12 hour shifts and the mayor of my town is the administartar of my nursing home and was there the whole time i was w/ding so you see people will just assume you are sick, or something, get over it(not being mean i promise) and get it over with
Blank
Avatar_n_tn
thanks for the responses. ugh. thanks for trying to help. i guess ill work it out. thanks for the quick responses. BTW, liked leeisgettingcleans answer about the mayor... hrmm. ridiculous this stupid drug.
Blank
Avatar_f_tn
I agree with IBegettingclean in that you can't be "doing things" if you end up in the ER

I USED to think that I Would QUIT USING just AFTER I GOT thru this.. OR .. got thru THAT. but EVERYDAY is gonna have SOMETHING ya gotta GET THRU...
You just have to decide if you WANT TO GET CLEAN.. then JUST DO IT!  

It's gonna be a TOUGH ROAD ahead.. but it will SAVE YOUR LIFE!
Blank
199177_tn?1332183097
Talk to a doctor about your problem they can help you get off the meds.They also can help the wd systoms and everyone is right there will never be a right time something will always come up.Best way is to talk to your doctor and just do it and do it safely
Blank
Avatar_f_tn
To answer your question cause your gonna do what your gonna do when your good and ready to do it.  Clonodine and Vicodin are prescribed together.   I can't say with 100% certainty how it will affect you, but use your good judgment .......best to always ask your doctor though.

luv,
Nauty...........
Blank
Avatar_f_tn
Thank you for your comment. I have to show it to a very important person in my life. :-)
Blank
Avatar_m_tn
the problem with trying to answer a question like this with certainty is everyones body reacts differently to substances, what can kill one person may not kill another, there are so many factors , the human body is very complex.
sometimes even substances that are suppose to be safe together simply are not, then add in circumstances that the prescriber may not be aware of, .
the best thing to do would be to ask a doctor and be specific about every detail.
Blank
Avatar_n_tn
Thanks everyone for your responses. They really helped alot. I am trying to be good and not do anything. I just gotta get through the next few days and get back to normal. I been using for about 1 year off and on, but seems like over the last 4-5 months its been pretty consistent and i know its not reality. I am ready because its just a vicious cycle
I am seeing a Dr and they know what i have been doing, and were the ones to prescribe the clonidin to help me quit and get the the wd symptoms. Its amazing how tough this is being that i have been through much worse addictions and was able to cut them off cold turkey... but this is a whole different animal. thanks for the help, support and comments. It really helped keep think twice =)
Blank
Avatar_n_tn
hello Douglas,

how are you feeling tonite? hope you were able to reschedule your meetings. and remember that nothing is more important then you! whatever it is can wait for you to feel better and you will feel better soon.

try some valerian root at night to help your sleep, it is all natural root and it will help you sleep or if you have a panic attack....

hang in there! jules
Blank
Avatar_n_tn
hangin in there. just feeling so heavy, and sore, and just crappy, i feel like ill never be the same. anxious. etc.. so tough. i dont know how heroin addicts do it... but i imagine this is kind of what its like, but just a deluded version of it. its been only a few days... i feel a tiny bit better, but i just want to go back to normal.... even then, i hope normal IS normal and not feeling like this all the time....
Blank
Avatar_n_tn
Trust me, it will not last...you will be fine in a few more days and you will be free. no more counting pills or worrying where you are goin to get them.......

you are almost there!! hang in there and dont do anything stupid.....
Blank
Avatar_f_tn
Clonidine is a medication for high blood pressure and is prescribed to people withdrawling from opiates.  Did you mean Klonopin?  The benzo?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
12 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1399545139
Blank
Amandag78
Perth, Australia